# SDR 03320645

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EN ROUTE TO SYR ON FLIGHT 7414 CREW REPORTED A FLAP FAIL AT ZERO DEGREES.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
